Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Lyrica

AnonymousUserAAnonymousUser Posts: 49,622
edited 06/11/2012 - 7:27 AM in Pain Medications
Hello everyone!

I have been taking Lyrica for almost 2 weeks 50 mg at bedtime. The good news is that it is providing me relief, but I don't know how much longer I can handle trying to stay awake. I was told that my sleepiness side effect would go away within a month. I also take Kadian 50mg 2x's daily for severe low back pain after a fusion and lamenectomy 3/06.

Will the sleepies go away?
advertisement

Comments

  • I only had the sleepies the first night I took it, then it went away. I didn't notice any relief from it though. Watch your weight too! :)
  • Sleepiness will soon pass and you are also on a very low dose. It worked really well for me but had to switch to neurontin because my insurance stopped covering the Lyrica and it was $150 a month and the neurontin was $10. Don't give up on it. Some people do gain weight but I never did but do watch for the swelling of feet and legs.

    Sharon
  • The first time I was on it I slept for nine days straight. They put me on Neurontin but that didn't do much so back on Lyrica and I handled it better until they combined it with the Cymbalta. Now I sleep all morning but my pain is better throughout the day, so I am putting up with the side effect. I also gained a lot of weight in the first two months. I hate that part. The doctors just shrug their shoulders when I mention my weight gain. But that matters to me. Most doctors want you to try it for 30 days before they will try something else if necessary. I hope your body gets used to it soon.
    julie
  • hi! if you are taking it at bedtime don't you want to go to sleep? :W the Kadian could be making you sleepy as well! give your body time to adjust. Jenny :)
advertisement
Sign In or Register to comment.